# SDR 06FDEA03850

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG FWD TRUNNION, GREASE FITTINGS ARE NOT TAKING GREASE, 2  W/O 33777-N/R  N01306.  REMOVED  GREASE FITTINGS REF DC10MM 12-21-01-3. REMOVED FWD AND AFT LUG BUSHINGS REF DC10 MM 32-11-01-4.  CORROSION REMOVAL FWD AND AFT LUGS FOUND TO BE WITHIN LIMITS REF MD/DC10 SRM 57-20-00 VOL I.  FABRICATED, ALODINED, PRIMED AND INSTALLED NEW BUSHINGS REF DAC DWG APB 3846-513 REV F, MD/DC10 SRM 51-21-00 VOLII, DC10 MM 32-11-01-4 AND MD/DC10 SRM 57-20-00 VOL I.  GREASE FITTINGS INSTALLED AND LUBED PER DC10 MM 12-21-01-3 AND FEDEX CARD 32B1101.  LT MLG INSTALLED ON CARD 32T1701-L, MAJOR REPAIR.
